# SDR 02FDEA00409

- Difficulty date: June 18, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310
- Aircraft serial: 342
- Aircraft time: 36,589 hours, 12,706 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIDESPREAD CORROSION ON FUSELAGE SKIN ON THE OUTBOARD SIDES OF THE VERTICAL STAB LT & RT ATTACHMENT.  R/R ALL TRACES OF CORROSION.
